Previous |  Up |  Next

Article

References:
[EL] R. Engelking and D. Lutzer: Paracompactness in ordered spaces. Fund. Math. 94 (1977), 49–58. MR 0428278
[F1] R. Fox: Solution of the ${\gamma }$-space problem. Proc. Amer. Math. Soc. 85 (1982), 606–608. MR 0660614 | Zbl 0505.54027
[F2] R. Fox: A short proof of the Junnila’s quasi-metrization theorem. Proc. Amer. Math. Soc. 83 (3) (1981), 663–664. MR 0627716
[FK] R. Fox and J. Köfner: A regular counterexample to the ${\gamma }$-space conjecture. Proc Amer. Math. Soc. 94 (1985), 502–506. MR 0787902
[FL] P. Fletcher and W. F. Lindgren: Quasi-uniform spaces. Lectures Notes in Pure Appl. Math. 77, Marcel Dekker, New York, 1982. MR 0660063
[Ke] J. C. Kelly: Bitopological spaces. Proc. London Math. Soc. (3) 13 (1963), 71–89. MR 0143169 | Zbl 0107.16401
[Ko] J. Köfner: Transitivity and the $\gamma $-space conjecture on ordered spaces. Proc. Amer Math. Soc. 81 (1981), 629–634. MR 0601744
[Kop] R. D. Kopperman: Which topologies are quasi-metrizable. Topology and its Aplications 52 (1993), 99–107. MR 1241186
[Ku1] H. P. Künzi: A note on Ralph Fox’s $\gamma $-space. Proc. Amer. Math. Soc. 91 (1984), 467–470. MR 0744650
[Ku2] H. P. Künzi: Quasi-uniform spaces-Eleven years later. Proc. of Coll. on Topol, János Bolyai Math. Soc., Szekszárd, Hungary, 1993. MR 1305128
[Ku3] H. P. Künzi: On strongly quasi-metrizable spaces. Arch. Math (Basel) 41 (1983), 57–63. DOI 10.1007/BF01193823
[LF] W. F. Lindgren and P. Fletcher: Locally quasi-uniform spaces with countable bases. Duke Math. J 41 (1974), 231–240. DOI 10.1215/S0012-7094-74-04125-8 | MR 0341422
[MN] M. G Murdeshwar and S. A. Naimpally: Quasi-Uniform Topological Spaces. Noordhoff, Groningen, 1966. MR 0211386
[W] J. Williams: Locally uniform spaces. Trans. Amer Math. Soc. 168 (1972), 435–469. DOI 10.1090/S0002-9947-1972-0296891-5 | MR 0296891 | Zbl 0221.54022
Partner of
EuDML logo